MAUDE Adverse Event Report: MEDTRONIC MINIMED INSET GUARD; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INSET GUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-431AH
Medical Device Problem Codes Complete Blockage (1094); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: canada.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545.Manufacturing site:8021545.
 
Event or Problem Description
It was reported that the patient experienced an insulin flow blocked alarm due to occlusion event on (b)(6) 2026, where insulin does not exit the tubing with plunger push.The blockage was located in the tubing.

Brand Name
INSET GUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire street
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire street
northridge CA 91325
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24784971
Report Number8021545-2026-89483
Device Sequence Number18614211
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)N
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/01/2026
Device Model NumberMMT-431AH
Device Lot Number6005783
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Initial Report FDA Received Date04/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown